# SDR KBM2005F00126

- Difficulty date: July 11, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 1245
- Condition: Erratic
- Location: Oil Pressure
- Part time: 352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE NEEDLE FLUCTUATES-ERRATIC BETWEEN 4 AND 8 BAR, DURING FLIGHT.  ALL OTHER GAUGES, OK.  REMOVED AND REPLACED.  (K)
